# SDR DALA2022041802633

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 98,152 hours, 13,692 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1605 EMERGENCY EXIT COVER DIFFUSER LENS DAMAGED OR MISSING, CORRECTIVE ACTION: RESECURED EMERGENCY EXIT LENS AT 1L DOOR. EMERGENCY LIGHTING OPS CHKS NML. (2197118)
